Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I'm trying to find out about a pill ID but

I'm trying to find out about a pill ID but cant get it to answer me. It is peach colored, round and has 894 on one side. It is suppose to be Clopidogrel but its different than the ones Ive been taking and I just want to make sure they sent me the right one.
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was on prednisone for a 10 days, 2 pills a day for 5 days and then 1 pill a day for the next 5 days. My dermatologist said I d had an allergic reaction to neosporine on my leg and then had an ID reaction on the rest of my legs and arms. The prednisone cleared everything up. Now, 6 days after going off the prednisone, the same rash that was the ID reaction is coming back on my upper thighs/hips. The rash consists of tiny red bumps which only itch mildly on occasion and at times feel like pin pricks. Just trying to find some answers on what could be going on.

doctor1 MD

Should I be on statins? My total cholesterol:268 LDL: 150 HDL: 108 Trig: 52 Glu: 100 I m afraid of side effects .Tried dietary changes and exercise 5-6 times weekly.But not much improvement.

doctor1 MD

hi ,i am 25 year old ,last july i got pragnant n i hav misoprost pill ,since last yr i hav very less amount of period,n breast is very painful when i pressed it some fluid came out ,and ma body temp. is very high its alwys high. i hav done pragnancy test so many times but the result is alwys negativ ,ma bp is also very low 80/60 ,sumtimes i feel something is moving inside ma stomach ,doctor pliz help me i dont know wat to do ,i think sumthing is bad

Loading Online Doctors....